Show simple item record

contributor authorF. H. GHANE
contributor authorA. J. HOMBURG
contributor authorA. SARIZADEH
date accessioned2020-03-14T16:43:27Z
date available2020-03-14T16:43:27Z
date issued2010
identifier otherX9jLcNfKlhlrJCaaj8v0DZLJ_8Ngg6rxoVUrSHpkaAyFWYm_Ow.pdf
identifier urihttps://libsearch.um.ac.ir:443/fum/handle/fum/1699438?show=full
formatgeneral
languageEnglish
titleC 1 ROBUSTLY MINIMAL ITERATED FUNCTION SYSTEMS
typeJournal Paper
contenttypeFulltext
contenttypeFulltext
identifier padid12144742
identifier doi10.1142/S0219493710002899
journal titleStochastics and Dynamics
coverageAcademic
pages155-160
journal volume10
journal issue01
filesize125641
citations1


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record